MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; STRAIGHT ANGLE URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; STRAIGHT ANGLE URETEROSCOPE
Model Number WA02944A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Olympus was informed that the customer dual channel straight ocular angle ureteroscope has a broken component defect, ¿broken lens¿.The customer reported problem was found at procedure.No death injury or infection and no person or other was impacted has been reported to olympus.
 
Additional Manufacturer Narrative
To date, no device has been returned.However, the investigation is ongoing.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide results of the investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.There was no indication that the event was caused by a misuse or that the event was related to design of the device.Repair history was reviewed and no issues were found related to the reported event.Although a definitive root cause of the defects could not be identified, it was determined that the broken lens was likely caused by excessive force during use by the customer.If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.

Brand Name
URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE
Common Device Name
STRAIGHT ANGLE URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16099385
Report Number9610773-2023-00083
Device Sequence Number17707716
Product Code FGB
UDI-Device Identifier04042761029544
UDI-Public04042761029544
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA02944A
Device Catalogue NumberWA02944A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown